# SDR SWAA2016072254099

- Difficulty date: July 6, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 42,569 hours, 24,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8340
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT ENTRY DOOR THRESHOLD PLATE WEB CORRODED BETWEEN BS 793 TO BS 847, RBL 24.  R & R WEB ASSY IAW SRM AND DWG.
